# SDR ZZDA2011924

- Difficulty date: November 1, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

READING LIGHT 11D BROKEN COVER MISSING AND LIGHT SMOKES WHEN TURNED ON.  UPON ARRIVAL TO A/C, NO UNUSUAL SMELLS NOTED & NO C/B'S WERE FOUND OPEN.  FOUND READING LIGHT 11D DAMAGED.  REMOVED LAMP ASSY & DISCONNECTED REF AMM 33-23, NO HISTORY IN LAST 30 DAYS.  A/C RELEASED PER CHIEF INSPECTOR REF SP 8115.4
